# SDR DALA2023050103383

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 70,311 hours, 23,522 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 R1 DOOR GIRT BAR WOULD NOT DISARM. CORRECTIVE ACTION: FOUND SURVIVAL LANYARD FELL DOWN AND RESTRICTED MOVEMENT OF GIRT BAR RELEASE MECHANISM. STOWED LANYARD AND INSPECTED SLIDE.ARMING OPERATION ALL CKS GOOD. OK FOR SERVICE REF B757 AMM 25-66-00. (9958444)
